# SDR 2008UALA02982

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 25,794 hours, 10,042 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK WILL NOT TEST IN STOWED POSITION, APPEARS OK WHEN REMOVED FROM STORAGE.  SHORT IN O2 BOX.  REPLACED F/O O2 MASK STOWAGE BOX.
